Numerical Solutions of Fredholm Integral Equations Using Bernstein Polynomials

Authors

  • A. Shirin United International University
  • M. S. Islam University of Dhaka

DOI:

https://doi.org/10.3329/jsr.v2i2.4483

Keywords:

Fredholm Integral Equation, Galerkin Method, Bernstein Polynomials.

Abstract

In this paper, Bernstein piecewise polynomials are used to solve the integral equations numerically. A matrix formulation is given for a non-singular linear Fredholm Integral Equation by the technique of Galerkin method. In the Galerkin method, the Bernstein polynomials are used as the approximation of basis functions. Examples are considered to verify the effectiveness of the proposed derivations, and the numerical solutions guarantee the desired accuracy.

 

Keywords: Fredholm integral equation; Galerkin method; Bernstein polynomials.

 

© 2010 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

 

DOI: 10.3329/jsr.v2i2.4483               J. Sci. Res. 2 (2), 264-272 (2010)

 

Downloads

Download data is not yet available.
Abstract
694
PDF
648

Author Biographies

A. Shirin, United International University

Lecturer

Institute of Natural Sciences

United International University,

Dhaka-1209

M. S. Islam, University of Dhaka

Professor
Department of Mathematics
Dhaka University
Dhaka-1000
Bangladesh

Downloads

Published

2010-04-26

How to Cite

Shirin, A., & Islam, M. S. (2010). Numerical Solutions of Fredholm Integral Equations Using Bernstein Polynomials. Journal of Scientific Research, 2(2), 264–272. https://doi.org/10.3329/jsr.v2i2.4483

Issue

Section

Section A: Physical and Mathematical Sciences